Supported in part by Bulgarian National Scientific Foundation under contract ϕ-401-94
On the connection between Pauli-Villars and higher derivative regularizations
Version of Record online: 25 NOV 2010
Copyright © 1998 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 510, Issue 1, pages 1–8, 1998
How to Cite
Stoilov, M. N. (1998), On the connection between Pauli-Villars and higher derivative regularizations. Ann. Phys., 510: 1–8. doi: 10.1002/andp.19985100102
- Issue online: 25 NOV 2010
- Version of Record online: 25 NOV 2010
- Manuscript Accepted: 3 FEB 1998
- Manuscript Received: 21 DEC 1997
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!